# SDR DALA2023100908285

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 71,800 hours, 23,612 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

SHIP 5802 -ATB/PRES/DE- DUE TO BOTH ENGINE BLEED TRIP AND SUBSEQUENT CABIN PRESSURIZATION ISSUES, CABIN MASKS DEPLOYED. CORRECTIVE ACTION: REPLACED LT ENGINE HIGH STAGE PILOT, PRSOV. REPLACED RT ENGINE 380 SENSOR. REMOVED AND INSTALLED #1 ENGINE 450 SENSOR. FLT ATT + PAX 02 + MASKS REPLACED ON NRC. ALL MD LOGS ARE ALL C/W.
